About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (1)

Nov 21, 2015 · Weaning off of Pristiq in Depression & Anxiety

I am coming off of pristiq. I’ve been getting samples for years, because there is no generic form yet, and the cost is outrageous. This is due to my psychiatrist’s office no longer receiving enough samples to provide me with the medication. I’ve been taking 150 mg a day. I was suddenly down to 50 mg a day, and today I am completely without. I was prescribed another antidepressant (I’m unsure of the name because it’s generic), however, my insurance is saying it’s comparable to another medication I’m taking and won’t fill it until next month. I’m lost. I don’t know what to do. I’m having the “mind zaps” that people refer to often. I can also relate to the feeling of slight dizziness, and the feeling of an elevator stopping suddenly.

Any advice, or anyone else’s experience is appreciated.